# SDR SIMA20150609005

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 26,310 hours, 21,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD INTERIOR EMERGENCY LIGHTS INOPERATIVE.  RESEATED THE NR 1 BATTERY IN CHARGER IAW AMM 33-50-04.  OPS CHECKED GOOD.
